# SDR SWAA2025061169749

- Difficulty date: May 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 460 AT RT WING 2025-309443<[01] REPLACED CORRUGATED PLATE ( PLATE ASSY WIGGLE) LOCATED TRAILING EDGE ORSS 460 AT RT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG: 115A3760 SHEET: 29 REV -; MEASURES OF CRACK L: 0.5675' TOOL USED DIGITAL CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20-SEP-25.;[02] TASK COMPLETED
